MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Inspected 1 opened/used sensor and performed continuity resistance test and sensor passed per specifications.Performed the sensor initialization test using a new lab transmitter with a insulin paradigm pump, connected the sensor to the transmitter and placed it in 100 bts solution, confirmed the communication icon was displayed and that the transmitter was flashing while connected to the sensor.Sensor passed per specifications.Cannot perform bts test as the sensor is beyond its expiration date.Also found sensor with cannula bent.Unable to confirm customer received sensor in said condition due to customer returned opened/used.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.
 
Event or Problem Description
The customer reported via phone call that they experienced inaccurate readings and triggered threshold suspend.The customer's blood glucose was 189 mg/dl and sensor glucose was 40 mg/dl at the time of incident when it triggered threshold suspend.The sensor will be returned for analysis.

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7816871
Report Number2032227-2018-18271
Device Sequence Number16523251
Product Code OZO
UDI-Device Identifier00643169646407
UDI-Public(01)00643169646407(017)20171126
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/26/2017
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberHG1V8XYH10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR